# SDR AALA202102099013

- Difficulty date: January 29, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 14,994 hours, 6,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON CREASE ANGLE AT STA 992 AND RBL 37 TO 42.5. REMOVED AND REPLACED CREASE ANGLE REF AARD 51-00-05.
